# SDR UPS01836761

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2565 · Escape Slide
- Part: Bar
- Condition: Stuck
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EVACUATION SLIDE BAR STUCK IN THE EVAC SLIDE, UNABLE TO ARM SLIDE. REPLACED EVAC SLIDE.
